# SDR DL757021151

- Difficulty date: September 29, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 50,130 hours, 25,269 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Shorted
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C 630 ON FLT 1107 HAD ATB TO SAV DUE TO F/C GALLEY COFFEE MAKER HAD AN ELECTRICAL SHORT AND CAUSED HAZE/SMELL IN FWD  GALLEY/CABIN AREAS.  CREW REPORTED NO SMOKE IN COCKPIT.  RETURNED TO SAV WITHOUT INCIDENT.  FOUND FWD COFFEE MAKER BAD REPLACED COFFEE MAKER OPS CHECKS NORMAL.
